# SDR GTIA000063

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Missing
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - AFT TAIL SLIDE HAS NO MANUAL DEPLOY STRAP..  OPENED TAIL SLIDE, FOUND MANUAL DEPLOY STRAP INSIDE, REROUTED STRAP IAW DC9 MM 25-61-01.  (M)
